Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 18, Number 1  


Relaxation method for the solution of a nonlinear ill-posed problem
B. Kh. Imomnazarov
3
Uniform asymptotic expansions of incomplete Lipschitz–Hankel integrals
M. M. Agrest
10
Methods of control sequences in extremal problems in the presence of constraints
R. A. Polyak
17
Perturbed linear optimal control problems with phase constraints
A. A. Belolipetskii
35
A projection and partitioning method for linear dynamic programming problems
V. P. Belukhin
49
n-person games with an essential set of criteria
V. I. Butrim
62
Adaptive control in recurring games
D. Molodtsov
73
Convergence of spaces with a relation and game-theoretic consequences
O. N. Bondareva
84
A class of singularly perturbed equations
N. N. Nefedov
93
Methods for the digital simulation of stochastic differential equations and an estimate of their errors
N. N. Nikitin, V. D. Razevig
106
The method of fictitious domains for a second order elliptic equation with natural boundary conditions
G. P. Astrakhantsev
118
Convergence of the method of lines in the solution of equations of elliptic type with degeneracy
Z. F. Hankišiev
126
Condensation of the nodes of the difference networks in the solution process, and the application of schemes of improved accuracy in the numerical study of viscous gas flows
A. I. Tolstykh
139
Integration of the equations of a hypersonic viscous shock layer by the method of successive approximation
I. G. Brykina
154
Extension of the Chapman–Enskog method to mixtures of reacting gases
V. A. Matsuk, V. A. Rykov
167
The completeness of a model of statistical recognition algorithms
H. Kh. Bach
183
Recognition algorithms with a linear procedure for constructing the decision function
S. A. Yakovlev
197
The absolute recognition of objects in a class of algorithms
S. N. Mirošnik
211

Scientific communications
The optimal regularization of convolution-type equations with approximate right side and kernel
T. I. Savyolova
218
Determination of the periodic solutions of differential equations
L. N. Šablickaja
223
Construction of approximations of the solution of a nonlinear integral equation with an error estimate in heat and mass exchange problems
È. M. Podgaetskii
226
Uniform approximation of the attainability set for a differential system by attainability sets for its multistep analogues
A. V. Lotov
233
A study of the stability of transportation problems
S. M. Shvartin
235
Solution of the problem of siting regional information-computing centres by the method of successive calculations
K. A. Abuov, V. P. Cherenin
240
Computation of neutron distributions in composite heterogeneous nuclear reactor cells by the imbedded element method
A. M. Syrotkin, I. S. Slesarev
243
The properties of the solutions of the system of equations of the moment method for the computation of radiative transfer
V. M. Krivtsov
250
Spectra of plane Poiseuille flow and the problem of the solution of Navier–Stokes equations in the case of large Reynolds numbers
Yu. L. Levitan, B. D. Moiseenko, B. L. Rozhdestvenskii, V. K. Sidorova
252
Comparison of two methods for the computation of two-dimensional nonstationary gas flows based on a model problem
Yu. I. Romashkevich
258

Scientific information
Numerische methoden der approximationstheorie: L. Collatz and G. Meinardus (Eds.), Vol. 2, 199 p. Birkhäuser Verl., Basel–Stuttgart, 1975. Book review
Yu. A. Filippov
264
Systemtheorie: G. Wunsch. 236 p. Akad. Verl. Geest und Portig K.-G., Leipzig, 1975. Book review
M. K. Kerimov
265
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021